# SDR A6WA200940548

- Difficulty date: August 25, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 13,398 hours, 12,485 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280.00
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ANGLE FLOORBEAM AT FS 280.00 CORRODED.  FWD ANGLE FLOORBEAM AT FS 280.00 CORROSION REMOVED IAW SRM 51-21-06.
